# SDR FDEA202106181571

- Difficulty date: June 18, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 33,716 hours, 18,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOORS DONT SHOW ARMED ON ECAM WHEN HANDLE IS PLACED  IN ARMED POSITIONS BOTH LEFT AND RIGHT CREW DOORS  PART 18JUN21 23:05   MEM U  IDENTIFIED PARTS  EMER POWER SUPPLY BATTERY.  RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 28JUN21  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR  (IDENTIFY L1 OR R1) R1 DOOR - INOP. DOOR ESCAPE  SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY  ARMED PRIOR TO EACH DEPARTURE."  PERFORMED ASPSU OPS CHECK REF A300 M/M  52-73-00-5 AND L1 DOOR ARMED INDICATION AND  RESIDUAL PRESSURE LIGHT AND WARNING CHECKED NORMAL.  R1 DOOR ARMED INDICATION STILL REMAIN INOP,  TRANSFERRED R1 ECAM SLIDE INDICATION TO MEL. A/C OK  TO CONT.  RAN TSM 52-70-00 FIG 103 AND CLOSED AND ARMED SEVERAL TIMES SYSTEM OP CK OK AT THIS TIME.
